# SDR SWAA2012120710330

- Difficulty date: November 12, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,874 hours, 25,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG W/W BULKHEAD VERTICAL STIFFENER CRACKED AT LOWER END BS 663, RBL 27.  REMOVED AND REPLACED STIFFENER IAW SRM AND DWG.
